# SDR CHQA200900236

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 12,034 hours, 10,551 cycles
- Engine: Allsn AE3007A
- Engine time: 20,738 hours, 15,347 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221GD04
- Part serial: C16221000755
- Condition: Failed
- Location: Cockpit
- Part time: 10,993 hours, 9,809 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT AS THE AIRCRAFT ROTATED FOR TAKEOFF, THE INTEGRATED STANDBY INSTRUMENT SYSTEM FAILED.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE INTEGRATED STANDBY INSTRUMENT SYSTEM WITH NO FURTHER DEFECTS NOTED.
